Higher n-angulations from local rings

Petter Andreas Bergh, Gustavo Jasso, Marius Thaule

Research output: Contribution to journal › Article › peer-review

Abstract

We show that the category of finitely generated free modules over certain local rings is 𝑛-angulated for every 𝑛⩾3. In fact, we construct several classes of 𝑛-angles, parameterized by equivalence classes of units in the local rings. Finally, we show that for odd values of 𝑛 some of these 𝑛-angulated categories are not algebraic.
Original languageEnglish
Pages (from-to)123-142
Number of pages20
JournalJournal of the London Mathematical Society
Volume93
Issue number1
DOIs
Publication statusPublished - 2016 Jan
Externally publishedYes

Subject classification (UKÄ)

  • Algebra and Logic

Fingerprint

Dive into the research topics of 'Higher n-angulations from local rings'. Together they form a unique fingerprint.

Cite this